# SDR SWIA2017091143747

- Difficulty date: September 11, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 32,569 hours, 31,113 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Underserviced
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF GEAR DISAGREE WARNING MESSAGE. NO EMERGENCY DECLARED.  SERVICED THE NLG IAW AMM.  PERFORMED GEAR SWINGS, OPS & LEAK CHECKED GOOD.
